43. Hausel, T., Letellier, E.Rodriguez-Villegas, F.: Locally free representations of quivers over commutative Frobenius algebras, arxiv:1810.01818

42. Hausel, T., Wong M., Wyss D. Arithmetic and metric aspects of open de Rham spaces, arXiv:1807.04057

41. Hausel, T., Mellit, A., Pei, D. Mirror symmetry with branes by equivariant Verlinde formulaearXiv:1712.04408

40. Hausel, T., Mereb M., Wong M. Arithmetic and representation theory of wild character varieties, (to appear in Journal of the European Mathematical Society) arXiv:1604.03382

39. Hausel, T., Rodriguez-Villegas, F.: Cohomology of large semiprojective hyperkaehler varieties,  Astérisque No. 370 (2015), 113–156.arXiv:1309.4914

38. Hausel, T. Letellier, E.Rodriguez-Villegas, F.Positivity for Kac polynomials and DT-invariants of quiversAnnals of Mathematics, 177 (2013) 1147-1168, Issue 3,   arXiv:1204.2375

37. Hausel, T., Letellier, E., Rodriguez-Villegas, F.: Arithmetic harmonic analysis on character and quiver varieties II, Advances in Mathematics, Volume 234, 2013, 85-128, arXiv:1109.5202

36. Hausel, T.: Global topology of the Hitchin system, in Handbook of Moduli II, editors: Gavril Farkas and Ian Morrison, International Press, 2013, arXiv:1102.1717

35. Hausel, T, Pauly, C : Prym varieties of spectral covers,   Geometry and Topology 16 (2012) 1609–1638,  arXiv:1012.4748

34. de Cataldo, M, Hausel, T.,Migliorini, L.: Exchange between perverse and weight filtration for the Hilbert schemes of points of two surfacesJournal of Singularities , volume 7 (2013), 23-38,   arXiv:math/1012.2583

33. de Cataldo, M, Hausel, T.,Migliorini, LTopology of Hitchin systems and Hodge theory of character varieties: the case A_1Annals of Mathematics, Volume 175 (2012), Issue 3 , 1329--1407arXiv:1004.1420

32. Hausel, T. Letellier, E., Rodriguez-Villegas, F.: Topology of character varieties and representations of quivers, Comptes Rendus Mathematique, Volume 348, Issues 3-4, February 2010, Pages 131-135 doi:10.1016/j.crma.2010.01.025; arXiv:0905.3491

31. Hausel, T.: Kac conjecture from Nakajima quiver varieties, Inventiones Mathematicae, Volume 181, Number 1, 2010, 21-37, arXiv:0811.1569

30. Hausel, T. Letellier, E., Rodriguez-Villegas, F.: Arithmetic harmonic analysis on character and quiver varieties, Duke Mathematical Journal, Volume 160, Number 2 (2011), 323-400, arXiv:0810.2076

29. Hausel, T.: S-duality in hyperkähler Hodge theory in The many facets of geometry - A tribute to Nigel Hitchin , OUP 2010, arXiv:0709.0504

28.Hausel, T., Rodriguez-Villegas, F.: Mixed Hodge polynomials of character varieties, Inventiones Mathematicae, 174, no. 3, (2008), 555--624,arXiv:math.AG/0612668

27. Hausel, T.: Betti numbers of holomorphic symplectic quotients via arithmetic Fourier transform, Proceedings of the National Academy of Sciences of the United States of America 103, no. 16, 6120--6124, arxiv:math.AG/0511163

26. Hausel, T.: Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve, in Geometric Methods in Algebra and Number Theory Series: Progress in Mathematics, Vol. 235 Bogomolov, Fedor; Tschinkel, Yuri (Eds.) 2005, arXiv: math.AG/0406380

25. Hausel, T., Proudfoot, N.: Abelianization for hyperkähler quotients, Topology, 44 (2005) 231-248, arXiv: math.SG/0310141

24. Hausel, T.: Quaternionic Geometry of Matroids, Central European Journal of Mathematics, 3 (1), (2005), 26--38 arXiv: math.AG/0308146

23. Hausel, T.,Swartz, E.: Intersection forms of toric hyperkähler varieties, Proceedings of the American Mathematical Society, 134, (2006), 2403-2409, arXiv: math.AG/0306369

22. Etesi, G., Hausel, T.: On Yang-Mills-instantons on multi-centered metrics, arXiv: hep-th/0207196 , Communications in Mathematical Physics, 235 No. 2 , (2003) 275-288

21. Hausel, T., Hunsicker, E., Mazzeo, R.: Hodge cohomology of gravitational instantons, Duke Mathematical Journal, 122 Issue 3, (2004) 485-548, arXiv: math.DG/0207169

20. Etesi, G., Hausel, T.: Geometric construction of new Yang-Mills instantons over Taub-NUT space, Physics Letters B , 514 (1-2) (2001), 189-199 arXiv: hep-th/0105118

19. Hausel, T., Sturmfels, B.: Toric hyperkaehler varieties, Documenta Mathematica, 7 (2002), 495-534, arXiv: math.AG/0203096

18. Hausel, T., Thaddeus, M.: Examples of mirror partners arising from integrable systems, Comptes Rendus des Séances de l'Académie des Sciences. Série I. Mathématique, 333 (4) (2001) 313-318, arXiv: math.AG/0106140

17. Hausel, T., Thaddeus, M.: Mirror symmetry, Langlands duality and Hitchin systems, Inventiones Mathematicae, 153, No. 1, 2003, 197-229 arXiv: math.AG/0205236

16. Etesi, G., Hausel, T.: Geometric interpretation of Schwarzschild instantons, Journal of Geometry and Physics , 37 (2001) 126-136 arXiv: hep-th/0003239

15. Hausel, T., Thaddeus, M.: Generators for the cohomology ring of the moduli space of rank 2 Higgs bundles , Proceedings of the London Mathematical Society 88 (2004) 632-658 ,arXiv: math.AG/0003093

14. Hausel, T., Thaddeus, M. : Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles, Journal of the American Mathematical Society, 16 (2003), 303-329, arXiv: math.AG/0003094.

13. Hausel, T.: Geometric quantization and Jones-Witten theory (in Hungarian) in Algebraic topology and geometry in Physics, (lecture notes of Summer school for Hungarian Physics students, Óbánya, 1997), MAFIHE, Budapest, 1999

12. Hausel, T.: Geometry of the moduli space of Higgs bundles, thesis for Ph.D. in Pure Mathematics, DPMMS, Cambridge University, August 1998, arXiv:math.AG/0107040

11. Hausel, T.: Vanishing of intersection numbers on the moduli space of Higgs bundles , Adv. Theor. and Math. Phys. , 2 (1998) 1011-1040, arXiv:math.AG/9805071

10. Hausel, T.: Compactification of moduli of Higgs bundles , Journal für die reine und angewandte Mathematik , Volume 503 (1998) 169-192, arXiv:math.AG/9804083,

9. Hausel, T., Makai, E. jr.,Szûcs, A.: Inscribing cubes and covering by rhombic dodecahedrons via equivariant topology, Mathematika 47 (2000), 371-397 , arXiv: math.MG/9906066

8. Hausel, T., Makai, E. jr.,Szûcs A.: Polyhedra inscribed and circumscribed to convex bodies, General Mathematics , 1997, Proc. of 3rd Internat. Workshop on Diff. Geom. and its Appls. and the 1st German-Romanian Seminar on Geometry, 1997, Sibiu, Romania

7. Hausel, T., Moment map, toric varieties and mixed volumes, dissertation for diploma in Department of Mathematics, Eötvös Loránd University , December 1995

6. Hausel, T.: On a Gallai-type problem for lattices. Acta Mathematica Hungarica (66) (1995), no.1-2, 127-145

5. Bezdek K.,Hausel, T.: On the number of lattice hyperplanes which are needed to cover the lattice points of a convex body. Intuitive Geometry (Szeged,1991), 27-31, Colloq. Math. Soc. János Bolyai, 63, North-Holland, Amsterdam, 1994

4. Bezdek K.,Hausel, T.: Coating by cubes. Beiträge zur Algebra und Geometrie 35 (1994), no.1, 119-123

3. Hausel, T.: Transillumination of lattice packing of balls. Studia Sci. Math. Hungar 27 (1992), no.1-2, 241-242

2. Hausel, T.: On a two dimensional problem in lattice geometry, (in Hungarian) KÖMAL (Journal of Mathematics and Physics for Secondary Schools) (1989), no. 3, 103-107

1. Hausel, T.: Pedal triangle and convergent sequences , (in Hungarian) KÖMAL (Journal of Mathematics and Physics for Secondary Schools) (1988) no. 10, 433-437